# SDR SWAA2016092007996

- Difficulty date: August 31, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 41,958 hours, 24,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 002A0003
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE CRACKED AT BS 540, STRINGER 22+2R.  REPAIRED THE SPLICE IAW EA.
